Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


Ulam-J Rassias Stability of Additive Functional Equation in Digital Logic Circuits

PP: 153-159
Narasimman Pasupathi, Amuda Rangappan,
In this paper, we obtain the general solution for the new additive functional equation and we prove its Hyers-Ulam-Rassias stability and Ulam-J Rassias stability in fuzzy normed space using the fixed point method. Also, the new additive functional equation is realized by Digital Logic Circuits(DLC).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved